# SDR AALA202004139005

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 47,139 hours, 33,517 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 7822
- Condition: Leaking
- Location: Apu
- Part time: 1,786 hours, 1,017 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR EVENT OIL MIST PRONOUNCED DURING DESCENT WITH ENG HP VALVES OPEN. FOUND APU OIL COOLER HAS INTERNAL LEAK; REPLACED APU OIL COOLER REF AMM 49-91-44. ALSO SEE AALA202004139001
